# SDR FDEA200901290384

- Difficulty date: January 29, 2009
- Submitted: January 29, 2009
- Operation: Air carrier
- Aircraft: N279FE
- Make and model: Boeing 727233
- Aircraft serial: 22346
- Aircraft time: 42,588 hours, 30,165 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 65571412
- Condition: Canning
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 DOOR LOWER AFT SKIN IS OIL CANNED.  CUT OUT DAMAGED AREA IAW 52-00-03 FIG 3. FABRICATED DOUBLER REPAIR IAW SRM 52-00-03 FIG 3 AND 52-30-01 FIG. 7. INSTALLED REPAIR DOUBLER IAW SRM 51-30-2.
